general-physician

blood pressure

Asking For Self, Male 32, karachi

dear doctor, I've been using antibiotics since last 3 weeks due to skin infection? and from last 3-4 days I am noticing hike in my blood pressure. 162/97? does these antibiotics are the reason for the increase in my blood pressure? please help



4 Answer(s)

Facebook Marham Twitter Marham
Doctor Photo

up-vote

no antibiotics don't increase B.P.


Doctor Photo

up-vote

Antibiotics dont increase blood pressure. Please check your blood pressure on every day. If still remains high then u need to be in medication.


Doctor Photo

up-vote

No antibiotics don't increase BP. there's some other reason. consult physician


Doctor Photo

up-vote

MBBS, MCPS (Community Medicine), PGD (Nutritionist)


usually antibiotics not play any role in htn. but any medicine can cause
some undesirable side effects . not necessarily antibiotic may some other
medicine .


Copyrights © 2017 All Rights Reserved by Marham